| Model Number |
H74939171040470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k103751, k110122.
Event or Problem Description
It was reported that a balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel in the upper left arm.A 4.0 x 40, 75cm mustang balloon catheter was advanced for dilation.However, when the balloon was pressurized during the second inflation for 60 seconds, the balloon ruptured.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Event or Problem Description
Additional Manufacturer Narrative